MathSciNet Relay Station
MathSciNet bibliographic data
MR2435706 34K18 (34D23 92D25)
Gao, Shujing; Chen, Lansun; Teng, Zhidong Hopf bifurcation and global stability for a delayed predator-prey system with stage structure for predator. Appl. Math. Comput. 202 (2008), no. 2, 721–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement